Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

Strange discharge (Possible TMI) adult content

I stopped taking my birth controll over about three weeks ago. I had my period. It ended a week ago. I have had no spotting etc since then. Today I had a clear discharge with a little bit of brown in it. I have never had this problem before. My husband and I have only had sex a couple times since I have been off the pill (not sure if that matters) There is no pain, no itching and no weird smell. I'm not sure what it is. Any ideas?

Answer Question
 
caileighsmama09

Asked by caileighsmama09 at 3:05 PM on Sep. 26, 2010 in Health

Level 2 (12 Credits)
Answers (4)
  • could be implantation bleeding
    dancinintherain

    Answer by dancinintherain at 3:07 PM on Sep. 26, 2010

  • Maybe a new arrival comming? (implantation as said above)...I would go get checked out JUST incase...it could be from you pill, but when I got on my IUD, I did not have anything like you are experiencing. Have you had protected sex? If not, see your DR.
    CandyHorse

    Answer by CandyHorse at 3:10 PM on Sep. 26, 2010

  • I had a pap done Friday morning but there was no spotting etc and the doctor had been very gentle(didnt even feel the brush) I asked my about it before posting this and she said it could still be from the pap(I dont think thats right but hey) And no I haven't had protected sex since we got off BC because we are TTC.
    caileighsmama09

    Comment by caileighsmama09 (original poster) at 3:14 PM on Sep. 26, 2010

  • It could be... spotting does occur.
    mp3mom

    Answer by mp3mom at 3:46 AM on Sep. 28, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.